| Model Number |
M0068403961 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2022 that a flexiva tractip high power single-use laser fiber was used in a procedure to treat a stone in the kidney performed on (b)(6) 2022.During the procedure, while lasering the kidney stone, the tip of the laser fiber broke off in the kidney.The fiber tip was successfully retrieved.There were no patient complications reported as a result of this event.No further information has been obtained despite good faith efforts.